ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An automata-theoretic approach to constraint LTL

Demri, Stephane and D’Souza, Deepak (2007) An automata-theoretic approach to constraint LTL. In: Information and Computation, 205 (3). pp. 380-415.

[img] PDF
An_automata-theoretic.pdf
Restricted to Registered users only

Download (480Kb) | Request a copy

Abstract

We consider an extension of linear-time temporal logic (LTL) with constraints interpreted over a concrete domain. We use a new automata-theoretic technique to show pspace decidability of the logic for the constraint systems (Z,<,=) and (N,<,=). Along the way, we give an automata-theoretic proof of a result of Balbiani and Condotta when the constraint system satisfies the completion property. Our decision procedures extend easily to handle extensions of the logic with past-time operators and constants, as well as an extension of the temporal language itself to monadic second order logic. Finally we show that the logic becomes undecidable when one considers constraint systems that allow a counting mechanism.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Temporal logic;Logics of space and time;Model-checking
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 26 Jun 2007
Last Modified: 19 Sep 2010 04:36
URI: http://eprints.iisc.ernet.in/id/eprint/10546

Actions (login required)

View Item View Item